# SDR IPXA2575063

- Difficulty date: August 5, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1300 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FRAME IN AFT CARGO BAY BS 1300 BETWEEN STR 24R AND 25R IS DENTED     REMOVED DAMAGE AND REPAIRED FRAME IAW  EA 120959IR & EO B757-5310-48294-A.
